中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: Dynamical continuous time random Levy flights
作者: Liu, J ;  Chen, XS
刊名: EUROPEAN PHYSICAL JOURNAL B
出版日期: 2016
卷号: 89, 期号:3, 页码:64
学科分类: Physics
DOI: http://dx.doi.org/10.1140/epjb/e2016-60883-2
通讯作者: Liu, J (reprint author), Beijing Technol & Business Univ, Sch Sci, Beijing 100048, Peoples R China. ;  Liu, J (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: The Levy flights' diffusive behavior is studied within the framework of the dynamical continuous time random walk (DCTRW) method, while the nonlinear friction is introduced in each step. Through the DCTRW method, Levy random walker in each step flies by obeying the Newton's Second Law while the nonlinear friction f(v) = -gamma 0v - gamma 2v(3) being considered instead of Stokes friction. It is shown that after introducing the nonlinear friction, the superdiffusive Levy flights converges, behaves localization phenomenon with long time limit, but for the Levy index mu = 2 case, it is still Brownian motion.
类目[WOS]: Physics, Condensed Matter
关键词[WOS]: FOKKER-PLANCK EQUATIONS ;  ANOMALOUS DIFFUSION ;  STOCHASTIC-PROCESS ;  DISORDERED MEDIA ;  RANDOM-WALKS ;  CONVERGENCE ;  TRANSPORT ;  MODELS ;  FIELDS
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11547231]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21738
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Dynamical continuous time random Lévy flights - Liu, Chen - 2016.pdf(831KB)----开放获取View Download

Recommended Citation:
Liu, J,Chen, XS. Dynamical continuous time random Levy flights[J]. EUROPEAN PHYSICAL JOURNAL B,2016,89(3):64.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, J]'s Articles
 [Chen, XS]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, J]‘s Articles
 [Chen, XS]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Dynamical continuous time random Lévy flights - Liu, Chen - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace